# SDR UIEA2012060100256

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,210 hours, 20,773 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.   REMOVED & REPLACED APU STARTER PER AMM 49-41-01, SYSTEM OPS CHECKED GOOD.
